Alert archive / Michigan / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 29, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Jul 14, 2015, 12:56 AM EDT for Kent County, Michigan. It was in force for 48 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2015, 12:56 AM EDT (04:56 UTC)
- Expired
- Jul 14, 2015, 1:44 AM EDT
- In force
- 48 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Kent County, MI
The radar
The Grand Rapids radar (KGRR), 15 km from the middle of the area, began a volume at 04:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 12:59 AM EDT | TSTM WND DMG | Kentwood, MI | SEVERAL SMALLER TREE LIMBS DOWN, RANGING 1 TO 2 INCHES IN DIAMETER. A COUPLE OF LARGER TREE LIMBS DOWN (ABOUT 6-10 INCHES IN DIAMETER, EACH). THE LARGER OF THE TWO DAMAGED A WOODEN FENCE BEHIND THE HOUSE. NO STRUCTURAL DAMAGE WAS NOTED. |
| Jul 14, 1:08 AM EDT | TSTM WND DMG | 4 Wnw Lowell, MI | ONLINE SUBMISSION OF ROOF DAMAGE TO HOME ALONG WITH SEVERAL TREE LIMBS THAT WERE DOWNED IN THE AREA. |
| Jul 14, 1:08 AM EDT | TSTM WND GST 52 | 3 Ene Kentwood, MI | |
| Jul 14, 1:15 AM EDT | TORNADO | 3 Ssw Alto, MI | NWS DAMAGE SURVEY RATED EF-0 WIND DAMAGE WITH PEAK ESTIMATED WIND SPEED OF APPROXIMATELY 75-85 MPH. ROOF DAMAGE TO ONE HOME. NUMEROUS TREES SNAPPED OR UPROOTED. CORN FIELD SUSTAINED EXTENSIVE DAMAGE. |
| Jul 14, 1:16 AM EDT | TSTM WND DMG | Cutlerville, MI | WOOD-TV RELAYED A REPORT OF TREE DOWN NEAR MAPLEBROOK RD IN CALEDONIA. THEY ALSO RECEIVED REPORTS OF SHINGLES TAKEN OF A HOUSE, AS WELL AS A WINDOW BLOWN OUT. |
| Jul 14, 1:22 AM EDT | TSTM WND DMG | 1 N Cutlerville, MI | POWER LINE REPORTED DOWN AT 56TH AND DIVISION. RELAYED BY WOOD-TV |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 4.9 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 478 J/kg
- Mixed-layer CIN
- -131 J/kg
- Mixed-layer LCL
- 1143 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
452 WUUS53 KGRR 140456 SVRGRR MIC081-140600- /O.NEW.KGRR.SV.W.0029.150714T0456Z-150714T0600Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1256 AM EDT TUE JUL 14 2015 THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... KENT COUNTY IN SOUTHWESTERN MICHIGAN... * UNTIL 200 AM EDT * AT 1255 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WYOMING... MOVING EAST AT 50 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * LOCATIONS IMPACTED INCLUDE... GRAND RAPIDS... LOWELL... WYOMING... KENTWOOD... WALKER... EAST GRAND RAPIDS... ROCKFORD... SPARTA... CALEDONIA... FOREST HILLS... NORTHVIEW... GRANDVILLE... ADA... GRATTAN... CEDAR SPRINGS... COMSTOCK PARK... DUTTON... BELMONT... ALTO... CUTLERVILLE... PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4315 8578 4329 8531 4277 8531 4277 8578 TIME...MOT...LOC 0455Z 251DEG 44KT 4285 8570 HAIL...<1.00IN WIND...60MPH $$ LAURENS
3 follow-up statements
314
WWUS53 KGRR 140520
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
120 AM EDT TUE JUL 14 2015
MIC081-140600-
/O.CON.KGRR.SV.W.0029.000000T0000Z-150714T0600Z/
KENT MI-
120 AM EDT TUE JUL 14 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM EDT
FOR KENT COUNTY...
AT 119 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES SOUTH
OF ALTO... MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
GRAND RAPIDS... LOWELL... WYOMING...
KENTWOOD... WALKER... EAST GRAND RAPIDS...
ROCKFORD... SPARTA... CALEDONIA...
FOREST HILLS... NORTHVIEW... GRANDVILLE...
ADA... GRATTAN... CEDAR SPRINGS...
COMSTOCK PARK... DUTTON... BELMONT...
ALTO... CUTLERVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4315 8578 4329 8531 4277 8531 4277 8578
TIME...MOT...LOC 0519Z 254DEG 40KT 4283 8535
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
04938 WWUS53 KGRR 140538 SVSGRR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 138 AM EDT TUE JUL 14 2015 MIC081-140600- /O.CON.KGRR.SV.W.0029.000000T0000Z-150714T0600Z/ KENT MI- 138 AM EDT TUE JUL 14 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM EDT FOR SOUTHEASTERN KENT COUNTY... AT 138 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LOWELL... MOVING EAST AT 25 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... LOWELL... CALEDONIA... FOREST HILLS... ADA... GRATTAN... ALTO... CANNONSBURG... ALASKA... CASCADE... PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4312 8553 4313 8531 4277 8531 4277 8552 TIME...MOT...LOC 0538Z 253DEG 23KT 4301 8535 HAIL...<.75IN WIND...60MPH $$ 04
011
WWUS53 KGRR 140544
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
144 AM EDT TUE JUL 14 2015
MIC081-140553-
/O.CAN.KGRR.SV.W.0029.000000T0000Z-150714T0600Z/
KENT MI-
144 AM EDT TUE JUL 14 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KENT COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4312 8553 4313 8531 4277 8531 4277 8552
TIME...MOT...LOC 0542Z 251DEG 44KT 4303 8526
$$
04What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 7:40 PM EDT, 5 hours 16 minutes earlier.
Area forecast discussion, Jul 13, 7:40 PM EDT, 5 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 740 PM EDT MON JUL 13 2015 LATEST UPDATE... AVIATION .SYNOPSIS... ISSUED AT 330 PM EDT MON JUL 13 2015 LOW PRESSURE AND A COLD FRONT WILL BRING SCATTERED SHOWERS AND THUNDERSTORMS TONIGHT AND TUESDAY. THE WEATHER WILL DRY OUT ON TUESDAY NIGHT AS NORTH WINDS DRIVE COOLER AND DRIER AIR INTO THE REGION BEHIND THE COLD FRONT. HIGH PRESSURE WILL PROVIDE PLEASANT WEATHER WEDNESDAY AND THURSDAY WITH COMFORTABLE TEMPERATURES AND HUMIDITIES BEFORE VERY WARM AND HUMID WEATHER MOVES IN FOR THE WEEKEND. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT) ISSUED AT 330 PM EDT MON JUL 13 2015 CONFIDENCE REMAINS LOW WITH RESPECT TO CONVECTIVE COVERAGE AND INTENSITY THIS EVENING. BELIEVE THE THING TO WATCH IS THE STRONG TO SEVERE STORMS THAT DEVELOP LATER THIS AFTERNOON IN CORRIDOR FROM MSP TO MSN... WITHIN THE AREA OF LATEST SPC MESOSCALE DISCUSSION. THESE STORMS SHOULD MOVE RAPIDLY EAST/SOUTHEAST...RIDING ALONG THE NORTHWARD LIFTING/EXPANDING INSTABILITY GRADIENT. RUC DEEP LAYER SHEAR VALUES OF 30-40 KTS AND MU CAPES OF 2000-3000 J/KG THIS EVENING CERTAINLY SUPPORT THE POSSIBILITY OF A CLUSTER OR TWO OF ORGANIZED STORMS WITH DAMAGING WINDS SLIDING THROUGH SW LWR MI. THE MAIN THREAT IS SOUTH OF A MKG-GRR-JXN LINE AND LOOKS TO DIMINISH AFTER 06Z AS INSTABILITY GRADUALLY WANES. MORE SCATTERED SHOWERS AND TSTMS ARE ANTICIPATED ON TUESDAY AS PRONOUNCED MID LEVEL SHORTWAVE MOVES SOUTHEAST THROUGH THE AREA. DEEP LAYER SHEAR IS SHOWN TO BE MUCH LOWER THAN TODAY/TONIGHT... GENERALLY 20 KTS OR LESS... SO SVR STORM POTENTIAL LOOKS VERY LOW. THE HIGHEST CONCENTRATION OF RAIN TUESDAY IS EXPECTED TO BE EAST OF HWY 131 AS NORTHWEST LOW LEVEL FLOW INDUCES A LAKE SHADOW OF COOLER/MORE STABLE AIR OVER THE WRN CWFA. BEST INSTABILITY TUESDAY IS PROGGED TO BE SOUTH AND EAST OF GRR 15Z-21Z WITH MU CAPES OF 1000- 2000 J/KG. SHOWERS ENDING TUESDAY NIGHT BUT WE MAY SEE SOME STRATUS ISSUES LATE AT NIGHT INTO EARLY WEDNESDAY MORNING BEFORE THE HIGH BUILDS IN ON WEDNESDAY AFTERNOON AND CLEARS THINGS OUT. .LONG TERM...(THURSDAY THROUGH MONDAY) ISSUED AT 330 PM EDT MON JUL 13 2015 SUMMER WEATHER PATTERN WILL PERSIST OVER THE REGION THROUGH THE EXTENDED PERIOD...WITH MID LEVEL RIDGE OVER THE SOUTHERN STATES AND A SERIES OF WAVES MOVING ACROSS THE NORTHERN UNITED STATES. MODELS DIFFER IN HOW THEY HANDLE THE ENERGY OVER THE WEST COAST WITH THE GFS HOLDING MORE ENERGY BACK...POSSIBLY DUE TO ITS INTERACTION WITH HURRICANE DOLORES. ECMWF SHOWING RUN TO RUN CONSISTENCY WITH CHANCES FOR RAIN CENTERED AROUND THURSDAY NIGHT/FRIDAY AND AGAIN ON MONDAY. MID LEVEL RIDGING IN BETWEEN SYSTEMS WILL PRODUCE SOME OF THE WARMEST TEMPERATURES FOR THE SEASON TO DATE ON SUNDAY. 850 MB TEMPERATURES ARE SHOWN TO BE AT OR ABOVE 20 DEGREES C SATURDAY AND SUNDAY...WHICH SHOULD MAKE THE MIDDLE AND UPPER 80S ATTAINABLE. DEWPOINTS IN THE MIDDLE AND UPPER 60S WILL ALSO BE COMMON OVER THE WEEKEND...SO IT WILL FEEL QUITE SUMMERLIKE. DRIER AND SLIGHTLY COOLER AIR WILL THEN SPREAD INTO THE REGION FOR THE MIDDLE OF NEXT WEEK. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 740 PM EDT MON JUL 13 2015 VFR CONDITIONS WILL GIVE WAY TO A PERIOD OF THUNDERSTORMS DURING THE LATE EVENING HOURS...THAT WILL BE FOLLOWED BY LOW CIGS THAT MAY LAST THROUGH MOST OF THE DAY TUESDAY. CURRENT TIMING BASED ON RADAR MOSAIC DATA INDICATES THE STORMS WOULD REACH MKG AROUND 0500Z...GRR AROUND 0530Z AND FINALLY REACH JXN BY 0730Z. THE STORMS SHOULD NOT LAST MORE THAN 2 HOURS AT ANY ONE SITE. THE STRONGEST STORMS SHOULD GO SOUTH OF OUR TAF SITES BUT WE WILL KEEP DILIGANT WATCH ON THIS THROUGH. && .MARINE... ISSUED AT 330 PM EDT MON JUL 13 2015 THERE IS A GOOD CHANCE THAT SMALL CRAFT ADVISORIES AND BEACH HAZARD STATEMENTS WILL BE NEEDED FOR TUESDAY AFTERNOON THROUGH TUESDAY NIGHT DUE TO THE STRONG NORTH WINDS OF 15 TO 25 KNOTS AND COLD ADVECTION BEHIND THE COLD FRONT. && .HYDROLOGY... ISSUED AT 239 PM EDT MON JUL 13 2015 A SWATH OF HEAVY RAIN FELL THIS MORNING ACROSS PORTIONS OF FAR WESTERN LOWER MICHIGAN. THE HEAVIEST FELL FROM HOLLAND SOUTH THROUGH SOUTH HAVEN...HARTFORD AND PAW PAW. THE HIGHEST TOTAL THAT WE RECEIVED WAS FROM PAW PAW IN FACT...OF 2.25 INCHES. SOME OF THE SMALLER STREAMS DID SEE SOME STRONG RISES IN RIVER LEVELS. THE SOUTH BRANCH OF THE BLACK RIVER NEAR BANGOR IS UP ABOUT A FOOT AND A HALF SINCE THE RAIN BEGAN THIS MORNING. THE HEAVIER RAIN FELL TOWARDS THE END OF THE BASINS NEAR LAKE MICHIGAN...SO CRESTS SHOULD WORK THROUGH FAIRLY QUICK AND NOT AFFECT ENTIRE RIVER SYSTEMS. ANOTHER ROUND OF SHOWERS AND STORMS ARE POSSIBLE LATE THIS AFTERNOON AND TONIGHT...BUT CONFIDENCE IN EVOLUTION AND AREAL EXTENT IS LOW. THE HIGHEST LIKELIHOOD OF SEEING ADDITIONAL PRECIPITATION IS ACROSS THE SOUTH AND SOUTHWEST THROUGH THE KALAMAZOO...BLACK AND MACATAWA RIVER BASINS. ADDITIONAL BASIN AVERAGE RAINFALL SHOULD BE ON THE ORDER OF TENTH TO A HALF INCH THROUGH TUESDAY. THIS ENCOMPASSES BOTH THE SHOWER AND STORM CHANCES THIS AFTERNOON AND TONIGHT AND ADDITIONAL RAINFALL WITH AN UPPER SYSTEM MOVING THROUGH ON TUESDAY. OVERALL...OUTSIDE OF SOME ADDITIONAL RUNOFF IN THE FAR SOUTHWEST CORNER OF THE STATE TONIGHT INTO TUESDAY...WE ARE NOT EXPECTING FLOODING OR HYDRO CONCERNS. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. && SYNOPSIS...MEADE SHORT TERM...MEADE LONG TERM...MWS AVIATION...WDM HYDROLOGY...DUKE MARINE...MEADE
Hazardous weather outlook, Jul 13, 5:18 PM EDT, 7 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 518 PM EDT MON JUL 13 2015 MIZ037>040-043>046-050>052-056>059-064>067-071>074-140945- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 518 PM EDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS WILL BE POSSIBLE MAINLY SOUTH OF A SOUTH HAVEN TO KALAMAZOO LINE. LARGE HAIL IS THE PRIMARY RISK. ELSEWHERE...THERE COULD BE STRONG THUNDERSTORMS CONTAINING GUSTY WINDS...LOCALLY HEAVY RAINFALL AND FREQUENT LIGHTNING. STORM MOTION WILL BE TO THE SOUTHEAST AT 30 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT AND INTO SUNDAY. AT THIS TIME SEVERE WEATHER IS NOT FORECASTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH TONIGHT. LMZ844>849-140945- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 518 PM EDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS COULD POSE A RISK TO MARINERS. GUSTY WINDS OVER 35 KNOTS AND FREQUENT CLOUD TO WATER LIGHTNING STRIKES ARE THE MAIN RISKS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ADDITIONAL THUNDERSTORMS ARE POSSIBLE IN THE THURSDAY NIGHT INTO SUNDAY PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH TONIGHT. WDM TJ
In the hours before
Special weather statement, Jul 14, 12:08 AM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1208 AM EDT TUE JUL 14 2015 MIZ044-140515- NEWAYGO MI- 1208 AM EDT TUE JUL 14 2015 ...SIGNIFICANT WEATHER ADVISORY... AT 1207 AM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WHITE CLOUD...MOVING EAST AT 50 MPH. WIND GUSTS AT LEAST 50 MPH WITH DOWNED TREE LIMBS WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NEWAYGO... WHITE CLOUD... FREMONT... HESPERIA... GRANT... CROTON... BRIDGETON... WOOSTER... HAWKINS... BITELY... WOODVILLE... WOODLAND PARK... REEMAN... CROTON HEIGHTS... BRUNSWICK... PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4382 8604 4382 8556 4329 8556 4329 8604 TIME...MOT...LOC 0407Z 252DEG 42KT 4355 8588 LAURENS
Local storm report, Jul 14, 12:34 AM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1234 AM EDT TUE JUL 14 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM TSTM WND DMG 3 N BRIDGETON 43.39N 85.94W
07/14/2015 NEWAYGO MI AMATEUR RADIO
A FEW TREES WERE REPORTED DOWN AROUND WARNER
AND 92ND, AS WELL AS 92ND AND 64TH ST. SOUTH
OF FREMONT. REPORT RELAYED VIA HAM RADIO
OPERATOR.
&&
JAMLocal storm report, Jul 14, 12:37 AM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1237 AM EDT TUE JUL 14 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM TSTM WND DMG 6 SSE WOODVILLE 43.58N 85.64W
07/14/2015 NEWAYGO MI AMATEUR RADIO
TREE REPORTED DOWN ON A CAR WITH PEOPLE
INSIDE. RELAYED BY HAM RADIO OPERATOR.
&&
JAMLocal storm report, Jul 14, 12:53 AM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1253 AM EDT TUE JUL 14 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1238 AM TSTM WND GST 4 SSW HOLLAND 42.72N 86.13W
07/14/2015 E60 MPH ALLEGAN MI TRAINED SPOTTER
ESTIMATED WIND GUSTS BETWEEN 50 AND 60 MPH.
SOME SMALL TREE DEBRIS WAS NOTED BY THE
SPOTTER AT THE TIME OF THE REPORT.
&&
JAMLocal storm report, Jul 14, 12:56 AM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1256 AM EDT TUE JUL 14 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1241 AM TSTM WND DMG 2 NE HOLLAND 42.80N 86.08W
07/14/2015 OTTAWA MI TRAINED SPOTTER
SPOTTER ESTIMATED 50 MPH WINDS IN THE AREA
AND NOTED THAT FIRE DEPT REPORTED POWER
LINES DOWN IN THE AREA OF COLUMBIA AND 38TH
&&
JAMThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 10:08 PM EDT | Special Marine Warning | GRR | 2 hr | |
| Jul 13, 11:52 PM EDT | Severe Thunderstorm Warning | GRR | Calhoun, Kalamazoo | 28 min |
| Jul 14, 12:08 AM EDT | Special Weather Statement | GRR | Newaygo | 67 min |
| Jul 14, 12:20 AM EDT | Special Marine Warning | GRR | 55 min | |
| Jul 14, 12:22 AM EDT | Severe Thunderstorm Warning | GRR | Allegan | 55 min |
| Jul 14, 12:27 AM EDT | Severe Thunderstorm Warning | GRR | Mecosta, Montcalm, Newaygo | 48 min |
| Jul 14, 12:38 AM EDT | Severe Thunderstorm Warning | GRR | Ottawa | 32 min |
| Jul 14, 1:09 AM EDT | Severe Thunderstorm Warning | GRR | Ionia | 51 min |
| Jul 14, 1:40 AM EDT | Severe Thunderstorm Warning | GRR | Clinton | 43 min |
| Jul 14, 1:55 AM EDT | Areal Flood Advisory | GRR | Allegan, Barry, Calhoun, Clinton, Eaton, Gratiot and 6 more | 12 hr |
| Jul 14, 3:30 AM EDT | Beach Hazards Statement | GRR | Allegan, Mason, Muskegon, Oceana, Ottawa, Van Buren | 31 hr |
| Jul 14, 3:44 AM EDT | Small Craft Advisory | GRR | 30 hr |
Nearby
Severe Thunderstorm Warnings in Michigan, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.